CORC

浏览/检索结果: 共5条,第1-5条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
A fully discrete direct discontinuous Galerkin Method for the fractional diffusion-wave equationSCI原文链接 期刊论文
2018, 卷号: 97, 期号: 4, 页码: 659-675
作者:  Huang, Chaobao[1];  An, Na[2];  Yu, Xijun[3]
收藏  |  浏览/下载:14/0  |  提交时间:2020/01/04
Analysis and development of adjoint-based h-adaptive direct discontinuous Galerkin method for the compressible Navier-Stokes equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 362, 页码: 305-326
作者:  Cheng, Jian;  Yue, Huiqiang;  Yu, Shengjiao;  Liu, Tiegang
收藏  |  浏览/下载:7/0  |  提交时间:2019/12/30
Optimal L-infinity (L-2) error analysis of a direct discontinuous Galerkin method for a time-fractional reaction-diffusion problemSCI被引量:SCI原文链接 期刊论文
2018, 卷号: 58, 期号: 3, 页码: 661-690
作者:  Huang, Chaobao[1];  Stynes, Martin[1];  An, Na[2]
收藏  |  浏览/下载:2/0  |  提交时间:2019/12/31
Optimal L∞(L2) error analysis of a direct discontinuous Galerkin method for time-fractional reaction-diffusion problem 期刊论文
2018
作者:  Chaobao Huang[1];  Martin Stynes[1];  NA An[2]
收藏  |  浏览/下载:4/0  |  提交时间:2019/12/31
A Direct Discontinuous Galerkin Method with Interface Correction for the Compressible Navier-Stokes Equations on Unstructured Grids 期刊论文
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2018, 卷号: 10, 页码: 1-21
作者:  Cheng, Jian;  Yue, Huiqiang;  Yu, Shengjiao;  Liu, Tiegang
收藏  |  浏览/下载:2/0  |  提交时间:2019/12/30


©版权所有 ©2017 CSpace - Powered by CSpace